MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00266-005-0131-z

Медицинская библиотека · Aesthetic plastic surgery · 2006

Linear hypopigmentation after triamcinolone injection: a rare complication of a common procedure.

Nanda V, Parwaz M Alam, Handa S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The development of linear hypopigmentation after intralesional or intraarticular injection of triamcinolone acetonide has been reported in the literature as a very rare side effect. This case report describes a patient with linear hypopigmentation and discusses the possible pathophysiology. Clinicians involved in the care of hypertrophic scars and keloids need to be aware of this rare side effect so that they can guide their patients appropriately. They need to understand the pathogenesis of this complication better so that it may become avoidable.

Для цитирования: Nanda V, Parwaz M Alam, Handa S. Linear hypopigmentation after triamcinolone injection: a rare complication of a common procedure.. Aesthetic plastic surgery. 2006. DOI: 10.1007/s00266-005-0131-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.